Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: MD ShimmerMD

Posted by Dr. Bob on February 19, 2005, at 16:19:50

In reply to Wellbutrin XL and vomiting, posted by ShimmerMD on February 19, 2005, at 13:55:32

> I have been taking Wellbutrin XL 150 mg for the past week with no noticeable side effects...

Sorry to interrupt, but does the "MD" mean you're a medical doctor? Just trying to avoid misunderstandings... Thanks,

Bob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:460390
URL: http://www.dr-bob.org/babble/20050217/msgs/460464.html